# SDR USAA010463

- Difficulty date: April 25, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FORMER CORRODED 1.5 INCH BY 1 INCH, BS 1016, L SIDE OF PRESSURE BULKHEAD BL-0.  INSTALLED REPAIR PLATE AND FILLER PER SRM 51-40-02.  (M)
